# SDR MASA200600123

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,309 hours, 5,529 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5021 CLT - FORWARD CABIN PBE SEALS BROKEN.  MX INSPECTED THE PBE WITH NO DEFECTS NOTED AND RESEALED.
